# SDR A6WA200740556

- Difficulty date: October 5, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER SKIN DENTED 15 INCHES FROM INBOARD EDGE, 7 INCHES FROM TRAILING EDGE APPROX 1.25 INCH LONG BY 1 INCH WIDE BY .022 INCH DEEP.  MAINTENANCE REPAIRED LT INBOARD FLAP UPPER SKIN USING NON-FLUSH REPAIR IAW CRJ 200 SRM 57-52-00 REPAIR NR 03.  (M)
